# SDR YENA2025081400837

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 80,996 hours, 29,620 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: PPA120501
- Part serial: 00142
- Condition: Failed
- Location: Zone 900
- Part time: 11,659 hours, 4,412 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1752, SJU-TPA. "LAV B SMOKE DETECTOR INTERMITTENTLY GOING OFF; REMOVED AND REPLACED LAV F SMOKE DETECTOR IAW AMM 26-17-15. CHECKS OK."
